# SDR YENA2022080100729

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb EMB110*
- Aircraft serial: 125
- Aircraft time: 39,014 hours, 25,153 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#640, CLE-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO CLE) 'SHORTLY AFTER RAISING THE LANDING GEAR, THE "LG WOW SYS FAIL" EICAS MESSAGE WAS DISPLAYED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
